# SDR EE4Y2019032908561

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347648720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT FR59, BETWEEN STR 37R AND STR 40R FRAME WITH CORROSION, FOR CORRECTIVE ACTION SEE NRI 1-211. ACTION TAKEN, PERFORMED PERMANENT REPAIR AT AFT CARGO COMPARTMENT FR59 FRAME UPPER FLAGE BETWEEN STRINGERS 36R AND 43R, DUE TO CORROSION, SEE NTI 1-211, EO NUMBER COO-EO-2019-8235-R00 REV AND DOCUMENTED ON DOSSIER NUMBER 80584402.
